# SDR 2020F00294

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N526Q
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 3,267 hours, 2,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7413133597413133
- Condition: Cracked
- Location: Fuselage
- Part time: 3,267 hours, 2,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE NOSE LANDING GEAR WHEEL WELL, FRAME, WEB, AND DOUBLERS AT FS 75.
